# SDR SWAA2022110146795

- Difficulty date: September 29, 2022
- Submitted: November 1, 2022
- Operation: Air carrier
- Aircraft: N204WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29855
- Aircraft time: 59,632 hours, 35,273 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Zn 900 Lav/Galle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE PASSENGER CABIN LOC BS 380 BTW BS 400 BL 0 2022-517016 / [01] REPLACED NEW ANGLE AND FASTENERS PASSENGER CABIN LOC. BS 380 BTW BS 400 BL 0 IAW B737-700 SRM 51-10-02; SRM 51-40-02 AND DRAWING 143A5400 SHEET: 66 REV: -. SEE INDIVIDUAL SIGN OFFS BELOW;[02] REPLACED NEW ANGLE AND FASTENERS PASSENGER CABIN LOC. BS 380 BTW BS 400 BL 0 IAW B737-700 SRM 51-10-02; SRM 51-40-02 AND DRAWING 143A5400 SHEET: 66 REV: -. RII VERIFIED
